RUS  ENG
Full version
JOURNALS // Zapiski Nauchnykh Seminarov POMI // Archive

Zap. Nauchn. Sem. POMI, 2003 Volume 303, Pages 279–320 (Mi znsl912)

This article is cited in 20 papers

Absolute continuity of the spectrum of two-dimensional periodic Schrödinger operators with strongly subordinate magnetic potential

R. G. Shterenberg

Saint-Petersburg State University

Abstract: A two-dimensional periodic magnetic Schrödinger operator with variable metric is considered. It is shown that under the condition of strong subordination of the magnetic potential the spectrum of the operator is absolutely continuous. A similar result concerning the Schrödinger operator in a simply connected periodic waveguide is also formulated.

UDC: 517.948

Received: 10.07.2003


 English version:
Journal of Mathematical Sciences (New York), 2005, 129:4, 4087–4109

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025